# SDR AALA202502193343

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737823
- Aircraft serial: 44456
- Aircraft time: 14,296 hours, 5,276 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE LEVEL AT 11,000 FEET STRONG WET SOCK SMELL IN BOTH CABINS AND FLIGHT DECK. FLIGHT ATTANDENT AND SOME PASSENGERS FELT LIGHT HEADED FROM THE SMELL AS WELL. ACCOMPLISHED INITIAL T/S SMOKE ODOR AND FUMES WORK CARD 09L00021001 NO ODOR NOTED AT THIS TIME. NO FAULT FOUND.
